Control of inventories under non-convex polynomial cost functions
Revista colombiana de matematicas, Tome 41 (2007) no. Especial, pp. 221-246
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2007_41_Especial_a5,
author = {M\'onica Hern\'andez Fl\'orez Universidad de los Andes and Bogot\'a},
title = {Control of inventories under non-convex polynomial cost functions},
journal = {Revista colombiana de matematicas},
pages = {221--246},
year = {2007},
volume = {41},
number = {Especial},
url = {http://geodesic.mathdoc.fr/item/RCM_2007_41_Especial_a5/}
}
TY - JOUR AU - Mónica Hernández Flórez Universidad de los Andes AU - Bogotá TI - Control of inventories under non-convex polynomial cost functions JO - Revista colombiana de matematicas PY - 2007 SP - 221 EP - 246 VL - 41 IS - Especial UR - http://geodesic.mathdoc.fr/item/RCM_2007_41_Especial_a5/ ID - RCM_2007_41_Especial_a5 ER -
%0 Journal Article %A Mónica Hernández Flórez Universidad de los Andes %A Bogotá %T Control of inventories under non-convex polynomial cost functions %J Revista colombiana de matematicas %D 2007 %P 221-246 %V 41 %N Especial %U http://geodesic.mathdoc.fr/item/RCM_2007_41_Especial_a5/ %F RCM_2007_41_Especial_a5
Mónica Hernández Flórez Universidad de los Andes; Bogotá. Control of inventories under non-convex polynomial cost functions. Revista colombiana de matematicas, Tome 41 (2007) no. Especial, pp. 221-246. http://geodesic.mathdoc.fr/item/RCM_2007_41_Especial_a5/